# SDR MALA060262

- Difficulty date: April 19, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 17,112 hours, 18,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND SEAT TRACK AT LBL 18.3, BETWEEN FS 294 AND 319 IS CORRODED.  THE "OUT OF LIMITS" AREA HAS BEEN REPAIRED IAW MESABA EO#S53342. REF: EAMS WORK ORDER 213743 TASK 2516.
